# SDR HNAA0800040

- Difficulty date: January 25, 2008
- Submitted: January 27, 2008
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 9
- Aircraft time: 59,021 hours, 66,876 cycles
- Propeller: Hamstd 14SF7
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Wing Root
- Part time: 8,383 hours, 8,973 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

WHEN PILOT ADVANCED POWER FOR TAKEOFF, THE NR 2 PROPELLER WENT INTO FEATHER UNCOMMANDED.  THE PROP SPEED WAS APPROXIMATELY 1200 RPM AND REACHED A TORQUE OF 100-105% FOR ABOUT 3 SECONDS.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT WAS RETURNED TO THE MAINTENANCE FACILITY.  PLA SWITCHES 6121-S8, S9, S12 AND S13 WERE INSPECTED ALONG WITH NR 1 NAD AND NR 2 TSCU CONNECTORS, AND STRUT HARNESS, WITH NO DEFECTS NOTED.  INSPECTION OF THE NR 1 AND NR 2 WING ROOT CONNECTORS, 9811-P13 & P14, FOUND WATER IN THE P14 CONNECTOR, WHICH WAS REMOVED.  THE NR 2 STRUT HARNESS AND NR 2 PROP ASSEMBLY WERE THEN CHANGED.  ALL OPS CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
